MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 3, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical products: concomitant medical products: 3 peg 29mm patella, size 3 tibial baseplate, size 3 ps femoral knee.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by legal brief, on or about (b)(6) 2014, patient underwent a left total knee replacement surgery in which an optetrak system was implanted to treat left knee degenerative joint disease.After implantation patient experienced pain and other symptoms and was ultimately diagnosed in 2021 with failed left total knee arthroplasty.On (b)(6) 2022, as a direct and proximate result the patient required left total knee revision surgery to remove failed device and replace it with a new total knee replacement system.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d1, d4, g3, g4, g6, h2, h3, h4, h6 and h9 have been updated accordingly.Section d10: three peg patella 29mm (cat# 200-02-29 / serial# (b)(6)).Holding pin headed long 2 pack (cat# 201-78-10 / serial# (b)(6)).Trapezoid tibial tray sz 3f/3t (cat# 204-04-33 / serial# (b)(6)).Optetrak asy,ps cemented femoral, sz 3, (cat# 234-02-03 / serial# (b)(6)).(h3) as reported by legal brief, on or about september 22, 2014, patient underwent a left total knee replacement surgery in which an optetrak system was implanted to treat left knee degenerative joint disease.After implantation patient experienced pain and other symptoms and was ultimately diagnosed in 2021 with failed left total knee arthroplasty.On january 4, 2022, as a direct and proximate result the patient required left total knee revision surgery to remove failed device and replace it with a new total knee replacement system.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
PS TIBIAL INSERTS SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14649321
Report Number1038671-2022-00665
Device Sequence Number19811865
Product Code JWH
UDI-Device Identifier10885862048301
UDI-Public10885862048301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2017
Device Model NumberPS TIBIAL INSERTS SZ 3, 9MM
Device Catalogue Number204-23-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale